NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

Why should reddened skin over a bony area not be massaged?

  1. AMassage hides early signs of infection
  2. BMassage makes the redness spread to other areas
  3. CMassage is only allowed when done by a physiotherapist
  4. DMassage can damage the deeper tissues further
2.护理学基础困难

Two days after surgery a patient has a temperature of 37.9 °C and reduced breath sounds at the lung bases. What is the most helpful nursing action, alongside reporting it?

  1. AEncourage deep breathing, coughing and getting out of bed
  2. BRestrict all fluids to dry the secretions
  3. CStop all pain relief so the patient stays alert
  4. DKeep the patient lying flat in bed so they can rest and save energy
3.感染控制与患者安全中等

Which technique is correct when collecting a wound culture?

  1. ASwab the old pus on the dressing that was just removed from the wound
  2. BUse one swab to sample two different wounds
  3. CCollect the sample only after antibiotics have been started
  4. DClean the wound with sterile saline first, then swab clean tissue
4.感染控制与患者安全困难

A patient with fever and a spreading rash is suspected of having smallpox. Which precautions are needed?

  1. AStandard precautions only
  2. BDroplet precautions with a surgical mask
  3. CContact precautions only
  4. DAirborne and contact precautions
5.优先排序与委派中等

在 START 分诊中,一名不能行走的成人每分钟呼吸 22 次,有桡动脉搏动,能遵从简单指令,但有明显的腿部骨折。该伤员被归入哪一类?

  1. A绿色(轻伤)
  2. B红色(立即)
  3. C黄色(延迟)
  4. D黑色(期待观察)
6.优先排序与委派困难

A patient has a heart rate of 38/min, feels dizzy and has a blood pressure of 80/50 mmHg. Which drug is usually given first, as prescribed?

  1. ADigoxin
  2. BMetoprolol
  3. CAtropine
  4. DDiltiazem
7.临床护理中等

世卫组织三阶梯镇痛原则建议:

  1. A只在疼痛变得剧烈时才给予镇痛
  2. B癌痛只用非药物方法
  3. C随着疼痛加重,从非阿片类药物逐步升级到弱阿片类,再到强阿片类
  4. D所有患者一开始就使用强阿片类药物
8.临床护理困难

A patient with hyperkalaemia is given IV insulin with glucose. What is the purpose, and what must be monitored?

  1. ATo treat hidden diabetes; HbA1c must be checked daily
  2. BTo remove potassium from the body; urine output must be stopped for a time
  3. CTo shift potassium into cells; blood glucose must be monitored for hypoglycaemia
  4. DTo protect the heart muscle directly; the patient must be kept nil by mouth
9.实验室检查值与电解质中等

Why must a blue-top (citrate) coagulation tube be filled to the correct level?

  1. AAn overfull tube is needed to measure the potassium level
  2. BThe blood-to-anticoagulant ratio must be right for accurate clotting times
  3. CThe laboratory charges extra when a tube is not filled correctly
  4. DUnderfilled tubes always give a falsely low hemoglobin and hematocrit
10.实验室检查值与电解质困难

手术当晚,一名患者的血红蛋白从 12.5 g/dL 降至 8.1 g/dL(125 降至 81 g/L),心率 118 次/分。最可能的问题是什么?

  1. A出血
  2. B脱水
  3. C手术后的正常稀释,无需处理
  4. D病情好转
11.药理学中等

Which assessment is most important before giving a dose of IV morphine?

  1. ABlood glucose and temperature, checked before each dose
  2. BRespiratory rate and level of sedation
  3. CPupil size and hearing
  4. DBowel sounds and urine colour
12.药理学困难

某药半衰期为 6 小时,血浆浓度为 80 mg/L。假设为一级消除且不再给药,18 小时后浓度是多少?

  1. A40 mg/L
  2. B26.7 mg/L
  3. C10 mg/L
  4. D20 mg/L
13.内外科护理:心血管与呼吸中等

A patient with chest pain has a first troponin result within the normal range one hour after the pain started. Why is a repeat test arranged?

  1. ATroponin may take a few hours to rise after muscle damage
  2. BThe first sample is always contaminated
  3. CTroponin falls during an MI, so a lower value confirms it
  4. DThe repeat test is only needed for patients over 80
14.内外科护理:心血管与呼吸困难

An adult inhales a peanut while laughing and now has a persistent cough and wheeze on one side. Where is the peanut most likely to have lodged?

  1. AThe left main bronchus
  2. BThe right main bronchus
  3. CThe oesophagus
  4. DThe nasal cavity
15.内外科护理:神经、内分泌与肾脏中等

A patient with myasthenia gravis wants to plan a busy day. Which advice fits the disease?

  1. ADo demanding tasks in the morning or when the drug works best
  2. BDo the hardest tasks in the evening when muscles are warmed up
  3. CExercise to exhaustion so the muscles get stronger quickly
  4. DAvoid rest periods, because rest makes the weakness worse
16.内外科护理:神经、内分泌与肾脏困难

A patient with acute glomerulonephritis has a BP of 190/115 mmHg, a severe headache and blurred vision. Which is the priority?

  1. AGive extra oral fluids to correct the low urine output
  2. BUrgent escalation for BP control and close neuro checks
  3. CEncourage a walk to relieve the headache
  4. DRecheck the BP at the next routine round
17.内外科护理:消化、围手术期与肿瘤中等

How should pancreatic enzyme replacement capsules usually be taken?

  1. AOne hour after meals, on an empty stomach
  2. BWith every meal and snack
  3. COnce a day at bedtime
  4. DOnly on days with abdominal pain
18.内外科护理:消化、围手术期与肿瘤困难

A patient took a large paracetamol (acetaminophen) overdose 6 hours ago and says they feel completely well. Which statement is correct?

  1. AFeeling well means the dose was too small to cause harm
  2. BLiver damage may still develop, and appears only days later
  3. CTreatment is not needed if the patient has not vomited
  4. DLiver damage after paracetamol occurs only within the first hour or so
19.产科护理中等

卡前列素是一种用于产后出血的前列腺素,应避免用于:

  1. A哮喘患者
  2. B高血压患者
  3. C既往剖宫产的患者
  4. D癫痫患者
20.产科护理困难

The nurse must deliver a baby before the provider arrives. As the head crowns, what should the nurse do?

  1. APush the head back to delay the birth
  2. BAsk the woman to cross her legs tightly until help comes
  3. CApply gentle pressure to the head to slow the birth
  4. DPull firmly on the head to speed the birth
21.儿科护理中等

Which is the main modifiable risk factor for type 2 diabetes in adolescents?

  1. ABeing of a particular ethnic background
  2. BA family history of diabetes
  3. CObesity with low physical activity
  4. DA viral infection in early childhood
22.儿科护理困难

A 2-year-old has swallowed several of his mother's iron tablets. Why is this treated as an emergency even if he looks well?

  1. AIron poisoning causes only constipation, which needs an enema
  2. BIron tablets dissolve to form a gas that blocks the airway
  3. CIron tablets cause an immediate allergic reaction in young children
  4. DIron poisoning can cause gut bleeding, shock and liver failure hours later
23.精神科护理中等

A 78-year-old woman who started citalopram two weeks ago is newly confused and drowsy. Which laboratory result would best explain this?

  1. AA high serum potassium
  2. BA low serum sodium
  3. CA high haemoglobin
  4. DA low serum cholesterol
24.精神科护理困难

The daughter of a man with moderate dementia says she is exhausted, is not sleeping and feels guilty for getting angry with him. What is the most helpful nursing response?

  1. ATell her that good daughters do not get angry with their parents
  2. BSuggest that she stops visiting him for a few months so that she can rest and forget about her guilt
  3. CAcknowledge her strain and discuss support such as respite care and carers' groups
  4. DAdvise her to take on more responsibility for his care so that she feels less guilty
25.护理数学与单位换算中等
112.021 gtt/min? gtt/min取整到 1 gtt/min

练习题(虚构数值,不作为临床指导)。 一次滴速计算得到 112.021 gtt/min。 本练习的规则是:滴速取整到最接近的整滴。你记录的数值x是多少?

112.021 gtt/min
x = gtt/min
26.护理数学与单位换算困难
00:0018:0004:45t = ?

练习题(虚构数值,不作为临床指导)。 一次输注从 18:00 开始,到次日早晨 04:45 结束(24 小时制)。它运行了多少小时t?答案以小数表示小时数,取到两位小数。

18:0004:45
t = h
27.剂量计算中等
15 kg5 mg/kg/天3× 每天D = ? mg

某患者体重 15 kg。医嘱剂量为每天 5 mg/kg,分 3 次等量给药。每次给多少毫克 D?

15 kg5 mg/kg/天3× 每天
D = mg
28.剂量计算困难
40k 件500 mL? mL/h800 件/h

一袋输液在 500 mL 中含 40000 单位药物。医嘱为每小时 800 单位。泵速 R 应设为多少 mL/h?

40000 件/500 mL800 件/h
R = mL/h
29.静脉输液速度中等
500 mL15 gtt/mL5 h? gtt/min

用滴系数为 15 滴/mL 的输液器在 5 小时内输入 500 mL。求滴速 R(滴/分)。

500 mL5 h15 gtt/mL
R = gtt/min
30.静脉输液速度困难
2 g250 mL? mL/h4 mg/min

一袋中含有 2 g 药物,溶于 250 mL。医嘱为每分钟 4 mg。泵速 R 应设为多少 mL/h?

2 g/250 mL4 mg/min
R = mL/h
31.静脉输液与液体平衡中等
入量出量12 小时班次汤180 mL果冻100 mL茶150 mL静脉输液80 mL/h × 12 h静脉抗生素2 × 100 mL尿液200 mL尿液325 mL尿液250 mL伤口引流120 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 12 小时班次中的出入量。静脉输液在整个班次中按所示速率输注。求总入量 I,以 mL 计。

汤: 180 mL果冻: 100 mL茶: 150 mL静脉输液: 80 mL/h × 12 h静脉抗生素: 2 × 100 mL
I = mL
32.静脉输液与液体平衡困难
500 mL→ 60 mL/h开始 08:30t总数​ = ? h80 mL/h × 4 h

练习题(虚构数值,不作为临床指导)。 一份 500 mL 的输液于 08:30 开始以 80 mL/h 输注。4 小时后速率改为 60 mL/h,之后不再改变。从开始算起多少小时 t 后袋子会输完? 保留一位小数。

500 mL80 mL/h · 4 h60 mL/h
t = h
33.临床评估评分中等
轻度中度重度

练习题(虚构数值,不作为临床指导)。 一位头部损伤后的练习患者呼唤时睁眼,能说成句子但意识模糊,最佳运动反应表现为:把手移到受压部位(定位)。 算出 GCS 并据此对头部损伤分级。点击你的答案。

  1. 1轻度
  2. 2中度
  3. 3重度
34.临床评估评分困难
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1低中低中高

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 18 次/分,SpO₂ 90%吸室内空气,血压 96/58 mmHg,脉搏 70 次/分,清醒,体温 36.8 °C。患者属于哪个临床风险组?点击它。

RR 18SpO₂ 90%空气SBP 96HR 70AT 36.8 °C
  1. 1低
  2. 2中低
  3. 3中
  4. 4高

3溶液

1.护理学基础

答案: D · Massage can damage the deeper tissues further

为什么是这个答案

Massaging red, pressure-damaged areas can tear small blood vessels and worsen tissue damage. Pressure is relieved by repositioning instead.

答案

D · Massage can damage the deeper tissues further
2.护理学基础

答案: A · Encourage deep breathing, coughing and getting out of bed

为什么是这个答案

These signs suggest atelectasis or early chest infection. Deep breathing, coughing, adequate pain relief and mobilisation help re-expand the lungs.

答案

A · Encourage deep breathing, coughing and getting out of bed
3.感染控制与患者安全

答案: D · Clean the wound with sterile saline first, then swab clean tissue

为什么是这个答案

Old exudate contains surface bacteria that may not be causing the infection. The wound is cleaned with sterile saline and then swabbed over clean, viable tissue, ideally before antibiotics start.

答案

D · Clean the wound with sterile saline first, then swab clean tissue
4.感染控制与患者安全

答案: D · Airborne and contact precautions

为什么是这个答案

Smallpox spreads by respiratory particles and by contact with lesions or contaminated items, so airborne and contact precautions are used. Only immunized staff should provide care where possible.

答案

D · Airborne and contact precautions
5.优先排序与委派

答案: C · 黄色(延迟)

为什么是这个答案

不能行走但通过呼吸、灌注和意识状态检查的伤员为延迟(黄色)。仅有严重损伤并不会使伤员成为立即救治。

答案

C · 黄色(延迟)
6.优先排序与委派

答案: C · Atropine

为什么是这个答案

Atropine is the first-line drug for symptomatic bradycardia. Metoprolol, digoxin and diltiazem slow the heart and would make things worse; pacing may be needed if atropine does not work.

答案

C · Atropine
7.临床护理

答案: C · 随着疼痛加重,从非阿片类药物逐步升级到弱阿片类,再到强阿片类

为什么是这个答案

阶梯从非阿片类药物(如对乙酰氨基酚)到弱阿片类,再到强阿片类,每一阶梯都可加用辅助药物。对于持续性疼痛,首选按时给药。

答案

C · 随着疼痛加重,从非阿片类药物逐步升级到弱阿片类,再到强阿片类
8.临床护理

答案: C · To shift potassium into cells; blood glucose must be monitored for hypoglycaemia

为什么是这个答案

Insulin drives potassium into cells, temporarily lowering serum levels. Glucose is given to prevent hypoglycaemia, but glucose monitoring is still needed for several hours.

答案

C · To shift potassium into cells; blood glucose must be monitored for hypoglycaemia
9.实验室检查值与电解质

答案: B · The blood-to-anticoagulant ratio must be right for accurate clotting times

为什么是这个答案

Citrate tubes contain a set volume of anticoagulant. If the tube is underfilled, the extra citrate falsely prolongs the PT and aPTT, so the laboratory may reject the sample.

答案

B · The blood-to-anticoagulant ratio must be right for accurate clotting times
10.实验室检查值与电解质

答案: A · 出血

为什么是这个答案

下降超过 4 g/dL 并伴心率快,提示持续失血。护士应评估伤口和引流管,监测生命体征并紧急上报。静脉液体造成一定程度的稀释很常见,但不会这么多,也不会伴有心动过速。核对依据: Hemoglobin Test · MedlinePlus (NIH) (2024)

答案

A · 出血
11.药理学

答案: B · Respiratory rate and level of sedation

为什么是这个答案

Opioids can cause respiratory depression, which is usually preceded by increasing sedation. Both are checked before and after each dose.

答案

B · Respiratory rate and level of sedation
12.药理学

答案: C · 10 mg/L

为什么是这个答案

18 小时是三个半衰期。浓度减半三次:80 → 40 → 20 → 10 mg/L。

答案

C · 10 mg/L
13.内外科护理:心血管与呼吸

答案: A · Troponin may take a few hours to rise after muscle damage

为什么是这个答案

Troponin starts to rise within hours of myocardial injury, so a very early result can be normal. Protocols use serial measurements at set intervals, with the ECG and clinical picture, to diagnose or exclude MI. A rising pattern supports acute injury.

答案

A · Troponin may take a few hours to rise after muscle damage
14.内外科护理:心血管与呼吸

答案: B · The right main bronchus

为什么是这个答案

Inhaled foreign bodies most often enter the right main bronchus and right lower lobe, because the right bronchus is wider, shorter and more vertical. Signs include a unilateral wheeze, reduced breath sounds and recurrent infection. Bronchoscopy is used for removal.

答案

B · The right main bronchus
15.内外科护理:神经、内分泌与肾脏

答案: A · Do demanding tasks in the morning or when the drug works best

为什么是这个答案

In myasthenia gravis, muscles tire with use and recover with rest, so weakness is often worse later in the day. Planning demanding tasks for times of peak strength and building in rest helps.

答案

A · Do demanding tasks in the morning or when the drug works best
16.内外科护理:神经、内分泌与肾脏

答案: B · Urgent escalation for BP control and close neuro checks

为什么是这个答案

Severe hypertension with headache and visual change suggests hypertensive encephalopathy. This needs urgent medical treatment and neurological monitoring. Seizures can occur.

答案

B · Urgent escalation for BP control and close neuro checks
17.内外科护理:消化、围手术期与肿瘤

答案: B · With every meal and snack

为什么是这个答案

Pancreatic enzymes digest fat, protein and carbohydrate, so they are taken with meals and snacks. The dose is adjusted to reduce steatorrhoea and support weight gain.

答案

B · With every meal and snack
18.内外科护理:消化、围手术期与肿瘤

答案: B · Liver damage may still develop, and appears only days later

为什么是这个答案

Early after paracetamol overdose, patients often have no or few symptoms, but liver injury peaks after about 3–4 days. Treatment with acetylcysteine is guided by timed paracetamol levels and the history.

答案

B · Liver damage may still develop, and appears only days later
19.产科护理

答案: A · 哮喘患者

为什么是这个答案

卡前列素可引起支气管痉挛,因此哮喘患者应避免使用。高血压患者应避免的子宫收缩剂是甲麦角新碱。

答案

A · 哮喘患者
20.产科护理

答案: C · Apply gentle pressure to the head to slow the birth

为什么是这个答案

Gentle pressure on the fetal head, with the woman panting, slows birth and reduces perineal tearing and rapid pressure changes in the fetal skull. The nurse then checks for a nuchal cord and supports the baby's body.

答案

C · Apply gentle pressure to the head to slow the birth
21.儿科护理

答案: C · Obesity with low physical activity

为什么是这个答案

Obesity and inactivity are the main modifiable risk factors for type 2 diabetes in young people. Family history and ethnicity also raise risk but cannot be changed. Healthy eating and activity are the basis of prevention and treatment.

答案

C · Obesity with low physical activity
22.儿科护理

答案: D · Iron poisoning can cause gut bleeding, shock and liver failure hours later

为什么是这个答案

Iron overdose damages the gut lining and disrupts cell metabolism, leading to vomiting, bleeding, shock, acidosis and liver failure, sometimes after a period when the child seems better. Urgent assessment is needed; deferoxamine is used for serious poisoning.

答案

D · Iron poisoning can cause gut bleeding, shock and liver failure hours later
23.精神科护理

答案: B · A low serum sodium

为什么是这个答案

SSRIs can cause hyponatraemia through SIADH, especially in older adults. Confusion, falls and drowsiness after starting an SSRI should prompt a sodium check.

答案

B · A low serum sodium
24.精神科护理

答案: C · Acknowledge her strain and discuss support such as respite care and carers' groups

为什么是这个答案

Caregiver strain is common and can affect both the carer and the patient. Recognising it, and offering respite, practical support and carers' groups, helps the carer continue safely.

答案

C · Acknowledge her strain and discuss support such as respite care and carers' groups
25.护理数学与单位换算

答案: x = 112 gtt/min

取整:看舍入位后面的那个数字:5 或更大则进位,4 或更小则保持原数字不变。只对最终答案取整,绝不对中间步骤取整。典型的考试规则:1 mL 或以上的体积取到十分位,低于 1 mL 的体积取到百分位,滴速取整到整滴,体重取到一位小数;务必遵循题目所规定的规则。

1 位位上的数字

112.021 → 2

只看下一位数字

112.021 → 0
0 小于或等于 4,所以 2 不变。
后面的数字(21)不考虑:只取整一次,不要逐位取整。

取整

x = 112 gtt/min

答案

x = 112 gtt/min
26.护理数学与单位换算

答案: t = 10.75 h

24 小时制:下午 1 点起,小时数加 12(下午 3:45 = 15:45)。午夜到凌晨 12:59 为 00:00–00:59,中午 12:00–12:59 仍为 12:00–12:59。反过来换算时,13–23 点减 12 并标为下午;00 点变为凌晨 12 点。跨午夜计算时间要分两段:先算到 24:00(00:00),再从 00:00 算起。

午夜之前

18:00 → 24:00 = 360 min

午夜之后

00:00 → 04:45 = 285 min

合计

360 + 285 = 645 min
t = 645/60 = 10.75 h

答案

t = 10.75 h
27.剂量计算

答案: D = 25 mg

剂量计算:给药量等于医嘱剂量除以现有药物的规格,再乘以该规格对应的量:给药量 = (医嘱剂量/储备规格) × 储备体积。始终统一单位(先把 g 换成 mg,mg 换成 mcg),并检查答案是否合理。

每日总量

5·15 = 75 mg

每次剂量

D = 75/3 = 25 mg

答案

D = 25 mg
28.剂量计算

答案: R = 10 mL/h

剂量计算:给药量等于医嘱剂量除以现有药物的规格,再乘以该规格对应的量:给药量 = (医嘱剂量/储备规格) × 储备体积。始终统一单位(先把 g 换成 mg,mg 换成 mcg),并检查答案是否合理。

浓度

40000/500 = 80 件/mL

泵速

R = 800/80 = 10 mL/h

答案

R = 10 mL/h
29.静脉输液速度

答案: R = 25 gtt/min

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

以分钟计的时间

5·60 = 300 min

滴速

R = 500·15/300 = 25 gtt/min

答案

R = 25 gtt/min
30.静脉输液速度

答案: R = 30 mL/h

Dose-based infusions: concentration = amount of drug in the bag/bag volume. Pump rate (mL/h) = dose per hour/concentration, and dose per hour = mL/h × concentration. Convert per-minute doses to per-hour (× 60) and keep the mass units the same (1 g = 1000 mg, 1 mg = 1000 mcg).

浓度

2000 mg/250 mL = 8 mg/mL

每小时剂量

4·60 = 240 mg/h

泵速

R = 240/8 = 30 mL/h

答案

R = 30 mL/h
31.静脉输液与液体平衡

答案: I = 1590 mL

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

计算入量

口服: 180 + 100 + 150 = 430 mL
静脉输液: 80·12 = 960 mL
静脉抗生素: 2·100 = 200 mL
I = 1590 mL

答案

I = 1590 mL
32.静脉输液与液体平衡

答案: t = 7 h

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

第一部分

80·4 = 320 mL
500 − 320 = 180 mL 剩余

第二部分

180/60 = 3 h

总时间

t = 4 + 3 = 7 h

答案

t = 7 h

约为 7 h 00 min,所以袋子大约在 15:30 输完。

33.临床评估评分

答案: 中度

格拉斯哥昏迷量表:把三个方面的最佳反应相加。睁眼 E:4 自发,3 对声音或言语,2 对压迫,1 无。言语 V:5 定向正常,4 意识模糊,3 用词不恰当,2 发出无法理解的声音,1 无。运动 M:6 遵嘱动作,5 定位,4 正常屈曲(回缩),3 异常屈曲,2 伸展,1 无。总分为 3 至 15。头部损伤后,13–15 通常称为轻度,9–12 为中度,3–8 为重度。

为每个方面评分

E: 呼唤时睁眼 → 3
V: 能说成句子但意识模糊 → 4
M: 把手移到受压部位(定位) → 5

相加

GCS = 3 + 4 + 5 = 12

严重程度

GCS 12 → 中度

答案

中度
34.临床评估评分

答案: 中

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 18/min → 0
SpO₂ 90% → 3
吸空气 → 0
SBP 96 mmHg → 2
HR 70/min → 0
清醒 (A) → 0
T 36.8 °C → 0

总分和红色分值

NEWS2 = 0 + 3 + 0 + 2 + 0 + 0 + 0 = 5
至少有一个参数得 3 分。

风险组

中

答案

中

总分 5 或以上需要紧急的临床响应。

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions